Robin boundary value problems on arbitrary domains

Daniel Daners
Transactions of the American Mathematical Society, 352 (2000), 4207-4236
Original available at doi:10.1090/S0002-9947-00-02444-2
Citations on Google Scholar


We develop a theory of generalised solutions for elliptic boundary value problems subject to Robin boundary conditions on arbitrary domains, which resembles in many ways that of the Dirichlet problem. In particular we establish Lp-Lq-estimates which turn out to be the best possible in that framework. We also discuss consequences to the spectrum of Robin boundary value problems. Finally, we apply the theory to parabolic equations.

AMS Subject Classification (2000): Primary: 35J25, Secondary: 35D10, 35B45

You can go to the original article.